Aa
A
A
Close
Avatar universal
Angina with activity but test results normal - thoughts?
I am hoping someone can help me with this.  

I am a 35 y.o. male.  In 2002, I was experiencing angina with exertion and a subsequent heart cath which showed 70% blockage of my LAD.  Stent was placed and I've been on metroprolo, lipitor, plavix, and aspirin since.  I've also lost 40+ pounds.  But two months ago, I started experiencing variable angina (Prinzmetal) in the morning which went away with Nitro.  And with exertion I am now experiencing angina again.  The sensation is exactly like it was in 2002 and goes away with Nitro/rest.  In fact the pain is worse.  I went in for a nucular treadmill test and everything looked "fine".  The pains continued.  I just completed a 64x2 slice CT scan and my cardiologist says that everything is clear.  No sign of restenosis in the stent.  He says that one aretery might be ~30% blocked.  He thinks the pains are GI related.  But this is the same feeling as 2002, only on exertion, AND goes away with Nitro.

Any idea what is causing this pain?  I have been under a greater than normal amount of stress lately but this pain is well, adding to my stress.  

Thoughts would be appreciated,
Douglas
Cancel
5 Answers
Page 1 of 1
Avatar universal
Ask your cardiologist if it could be coronary artery spasms? Calcium channel blockers like norvasc is used for that. It would be worth talking to him about it to get his thoughts.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I did mention the variant angina and he said that spasms would be infrequent, and more likely to be associated with variant angina than for stable angina.

He is going to prescribe norvasc for the variant angina to see if that helps.  

But what is causing the stable angina?  Why does minimal blockage (according to the CT scan) still giving me consistent pain in my chest during exertion?

Anyone else in the same situation?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
If you look up Plavix there is a class action suit brought against the company. You never take asprin with plavis. This will cause heart attacks or stroke. Maybe this is your trouble. Look up on computer Plavix side effects.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
If you look up Plavix there is a class action suit brought against the company. You never take asprin with plavis. This will cause heart attacks or stroke. Maybe this is your trouble. Look up on computer Plavix side effects.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Never take plavix and asprin. Look up side effects of Plavix. There is a class action suit against them. This combination will cause heart attack ot stroke. Stop
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
11548417 tn?1440481484
Blank
Ger57
Netherlands
Avatar m tn
Blank
caregiver222
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
tacolino
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
1236893 tn?1408490528
Blank
Israel Proves the Desalination Era ...
2 hrs ago by gymdandee
1236893 tn?1408490528
Blank
T Spine Dumbbell Twist | Trunk Rota...
8 hrs ago by gymdandee
1236893 tn?1408490528
Blank
5 Minute Hip Pain Workout
Jul 29 by gymdandee
Heart Disease Community Resources
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
11548417 tn?1440481484
Blank
Ger57
Netherlands
Avatar m tn
Blank
caregiver222
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
tacolino
Ireland